Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Extensions of maps in spaces with periodic homeomorphisms


Author: Jan W. Jaworowski
Journal: Bull. Amer. Math. Soc. 78 (1972), 527-531
MSC (1970): Primary 5460, 5536; Secondary 5480, 5230
MathSciNet review: 0300273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5460, 5536, 5480, 5230

Retrieve articles in all journals with MSC (1970): 5460, 5536, 5480, 5230


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12983-5
PII: S 0002-9904(1972)12983-5